# SDR ASAA2019031128585

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,307 hours, 4,702 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT LEFT SIDE ILLUMINATED AT CRUISE FL 330. EXTINGUISHED AFTER SWITCHING OFF 5 MINS. GROUNDED - YES. ON DEFERRAL.
